English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Betti numbers of a class of barely G2 manifolds

MPS-Authors

Grigorian,  Sergey
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

0909.4681v1.pdf
(Preprint), 179KB

CMP301_383.pdf
(Any fulltext), 228KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Grigorian, S. (2011). Betti numbers of a class of barely G2 manifolds. Communications in Mathematical Physics, 301(1), 215-227. doi:10.1007/s00220-010-1152-2.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-60FE-6
Abstract
We calculate explicitly the Betti numbers of a class of barely G2 manifolds - that is, G2 manifolds that are realised as a product of a Calabi-Yau manifold and a circle, modulo an involution. The particular class which we consider are those spaces where the Calabi-Yau manifolds are complete intersections of hypersurfaces in products of complex projective spaces and the involutions are free acting.